# SDR DXTA2009091003781

- Difficulty date: September 9, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 9,826 hours, 5,960 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Pitot System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER CAS MESSAGE "PITOT HEAT FAIL-L" ILLUMINATED IN FLIGHT.  ON THE GROUND, THE LEFT PITOT TUBE WAS COLD AND THE RIGHT ONE WAS HOT.  REMOVED AND REPLACED PITOT TUBE WITH NEW UNIT. LEAK AND OPERATIONAL CHECK GOOD. WORK DONE IAW CESSNA 750 MAINTENANCE MANUAL 30-30-00.
